On a theorem of L. Redei about complete oriented graphs : G. Korvin

Korvin, G.: On a theorem of L. Redei about complete oriented graphs : G. Korvin. Acta scientiarum mathematicarum, (27) 1-2. pp. 99-103. (1966)

[img] Cikk, tanulmány, mű
math_027_fasc_001_002_099-103.pdf

Download (755kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 1-2
Page Range: pp. 99-103
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Rédei László, Természettudomány, Matematika, Művelődés
Additional Information: 103. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14107

Actions (login required)

View Item View Item